# SDR MASA202008301559

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 40,437 hours, 32,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOPERABLE.  CHARGED EPSUS, OPERATIONS NORMAL.
